Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Stomach upset, swallowed a bit of water smelling like toilet water. Took antibiotics, antiworms. Any risks ?

I swallowed a bit of water smelling like toilet water 5 days ago. I reported to the doctor next day. The doctor said it takes a few days for infections to show up in laboratory tests but game me some antibiotics and some antiworms. And advised me to monitor my condition. I still have stomach upset but no diarrhea . What is the risk?
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to HealthcareMagic forum.

Like your doctor said, symptoms of infection generally take some time before they show up. The average time I would depend on the type of microbes consumed.

The medicines prescribed to you should take care of major bacteria and parasites. And it's good to know that you do not have many symptoms apart from stomach upset. Please continue the medicines as suggested and I am sure that should nullify any chances of you getting symptoms of major infection.

We can plan tests and investigations if you develop any symptoms. And don't worry, those can be treated.

Hope this answers your query.

Answered: Thu, 2 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor